Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (1): 23-28.DOI: 10.13438/j.cnki.jdzk.2021.01.004

• Mathematics • Previous Articles     Next Articles

Stable Total Duality for DC Composite Optimization Problems

YANG Ting, XIE Feifei, FANG Donghui   

  1. (College of Mathematics and Statistics, Jishou University, Jishou 416000, Hunan China)
  • Online:2021-01-25 Published:2021-02-05

Abstract: By using subdifferential properties, we introduce two new constraint qualifications, and establish some necessary or sufficient conditions for the total duality and the stable total duality between DC composite optimization problem and its dual problem.

Key words: DC programming, composite optimization problem, constraint qualification, stable total duality

WeChat e-book chaoxing Mobile QQ